# SDR HEEA123021

- Difficulty date: January 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 10,493 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033003161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, REPLACED WITH SERVICEABLE SKIN.  NOTE:  PREVIOUSLY SUBMITTED ON 1/20/09.
